# SDR R61A201208190429

- Difficulty date: August 19, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N167HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000173
- Aircraft time: 11,734 hours, 7,519 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Liner
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR GUST/EGRESS LATCH NOT LATCHING PROPERLY.  MAINTENANCE ADJUSTED DOOR LINER TO PROPER POSITION AND DOOR OPERATED AS REQUIRED.
